# SDR AALA202311061425

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A320*
- Aircraft serial: 6249
- Aircraft time: 29,850 hours, 12,074 cycles
- Engine: Iae V2533A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FUEL FILTER CLOG ECAM MESSAGE FROM TAKEOFF UNTIL CLIMBING OUT OF FL 235. MAINTENANCE REPLACED FUEL FILTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
